Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 9, Pages 585-595
http://dx.doi.org/10.1155/S0161171200002969

On invertor elements and finitely generated subgroups of groups acting on trees with inversions

1Ajman University of Science and Technology, Abu Dhabi, United Arab Emirates
2Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 9 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. S. Mahmood and M. I. Khanfar, “On invertor elements and finitely generated subgroups of groups acting on trees with inversions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 9, pp. 585-595, 2000. doi:10.1155/S0161171200002969